# SDR C2XA95IA195

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015597003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND CABIN RT SIDEWALL SEAT TRACK CORRODED.  REMOVED AND REPLACED AFFECTED PORTION OF SEAT TRACK.  AIRCRAFT RETURNED TO SERVICE.  (M)
